# SDR 2011FA0000325

- Difficulty date: May 11, 2011
- Submitted: May 20, 2011
- Operation: General aviation
- Aircraft: N87DG
- Make and model: Beech K35
- Aircraft serial: D5794
- System (JASC): 3710 · Vacuum Distribution System
- Part: Drive Shaft
- Condition: Sheared
- Location: Vacuum Pump
- Part time: 200 hours
- Component: Vacuum Pump
- Component part number: ADV212CW
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP DRIVE SHAFT SHEARED RENDERING PUMP INOPERATIVE.  THIS IS A SINGLE DRIVE, DUAL VACUUM PUMP.  BOTH PUMPS INOPERATIVE.
